# SDR TWAA9809407

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK-C, MAINTENANCE FOUND AFT END OF LT MLG DOOR HINGE AND ABOVE DOORWAY FRAME SUPPORT BRACE WITH ID CRACKED.  REPLACED SUPPORT BRADE PER SRM 51-01, PG 1 ITEM C, AND TWA STD PRACT.  (X)
